Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302457] of Lillian B. Pierce

Papers Published

  1. Pierce, LB, A note on discrete fractional integral operators on the heisenberg group, International Mathematics Research Notices, vol. 2012 no. 1 (2012), pp. 17-33, ISSN 1073-7928 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We consider the discrete analog of a fractional integral operator on the Heisenberg group, for which we are able to prove nearly sharp results by means of a simple argument of a combinatorial nature. © 2011 The Author(s). Published by Oxford University Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320